VOL. 1 · NO. 2 | December 1978
 
VIEW ALL ABSTRACTS +
Articles
Takayoshi MITSUI
Tokyo J. Math. 1 (2), 189-236, (December 1978) DOI: 10.3836/tjm/1270216495
No abstract available
Shiro GOTO, Keiichi WATANABE
Tokyo J. Math. 1 (2), 237-261, (December 1978) DOI: 10.3836/tjm/1270216496
No abstract available
Mitsuo YOSHIZAWA
Tokyo J. Math. 1 (2), 263-267, (December 1978) DOI: 10.3836/tjm/1270216497
No abstract available
Toshihiko YAMADA
Tokyo J. Math. 1 (2), 269-273, (December 1978) DOI: 10.3836/tjm/1270216498
No abstract available
Osamu YAHAGI
Tokyo J. Math. 1 (2), 275-283, (December 1978) DOI: 10.3836/tjm/1270216499
No abstract available
Teluhiko HILANO
Tokyo J. Math. 1 (2), 285-304, (December 1978) DOI: 10.3836/tjm/1270216500
No abstract available
Shunji ITO
Tokyo J. Math. 1 (2), 305-324, (December 1978) DOI: 10.3836/tjm/1270216501
No abstract available
Tatsuo KAWATA
Tokyo J. Math. 1 (2), 325-332, (December 1978) DOI: 10.3836/tjm/1270216502
No abstract available
Isao MIYADERA, Makoto SHIMIZU
Tokyo J. Math. 1 (2), 333-343, (December 1978) DOI: 10.3836/tjm/1270216503
No abstract available
Isaac NAMIOKA, Sadahiro SAEKI
Tokyo J. Math. 1 (2), 345-368, (December 1978) DOI: 10.3836/tjm/1270216504
No abstract available
K#o#ichi UCHIYAMA
Tokyo J. Math. 1 (2), 369-388, (December 1978) DOI: 10.3836/tjm/1270216505
No abstract available
Back to Top